MathSciNet Relay Station
MathSciNet bibliographic data
MR1456587 (98k:47073) 47B65 (47A10 47A35)
Räbiger, Frank; Wolff, Manfred P. H. Spectral and asymptotic properties of dominated operators. J. Austral. Math. Soc. Ser. A 63 (1997), no. 1, 16–31.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement